# SDR CALA2015082700699

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 54,982 hours, 18,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON THE SKIN.  2ND HOLE AFT ROW ON TOP STRINGER 22R, STATION 540R. REPAIRED IAW ECRA 5310 -05878 REV C OP 05.  SEE WIPS FOR PARTIAL WORK PERFORMED.
